# SDR SWAA2020050141138

- Difficulty date: April 10, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD CENTER LOWER PANEL SUPPORT CHANNEL BRACKET IS CRACKED. [DOT 124-032] / REMOVED CRACK SUPPORT CHANNEL AND INSTALLED NEW BRACKET; AFT CARGO COMPARTMENT FWD BULKHEAD; PER REF 737 SRM 51-40-02-0G-0 AND DRAWING #144A9401
